Lobachevskii Journal of Mathematics

, Volume 36, Issue 2, pp 97–102 | Cite as

On justification of general polynomial projection method for solving periodic fractional integral equations

Article

Abstract

In this paper we subtantiate a general polynomial projection method for solving periodic integral equations with Holder coefficients and fractional integral Weyl operator in the main part.

Keywords and phrases

Holder space integral equations fractional integral trigonometric approximation 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    J. R. Agachev and A. F. Galimjanov, Lobachevskii J.Math. 35(3) (2014).Google Scholar
  2. 2.
    S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications (Gordon and Breach, New York, 1993).MATHGoogle Scholar
  3. 3.
    A. Zygmund, Trigonometric Series (Cambridge Univ. Press, Cambridge, 1959), Vol. 2.MATHGoogle Scholar
  4. 4.
    B. G. Gabdulkhaev, Proc. of the Int. Conf. by Constructive Theory of Functions (Varna, 1970), pp. 35–49.Google Scholar
  5. 5.
    B. G. Gabdulkhaev, Optimal Approximations of Linear Problems Solutions (Izd. Kazan. Univ., Kazan, 1980) [in Russian].Google Scholar
  6. 6.
    I. K. Daugavet, Introduction to the Theory of Approximation Functions (Izd. Leningrad. Univ., Leningrad, 1977) [in Russian].MATHGoogle Scholar
  7. 7.
    V. A. Trenogin, Functional Analysis (Nauka, Moscow, 1980) [in Russian].MATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2015

Authors and Affiliations

  1. 1.Kazan Federal UniversityKazan, TatarstanRussia

Personalised recommendations